# SDR IPXA10M61104

- Difficulty date: June 25, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 42,194 hours, 10,962 cycles
- Engine: Pwa PW4460
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB116116
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E COMPARTMENT AT APPROX WW XOS 160 PANEL LANDING RIB CRACKED.  REMOVED RIB, FABRICATED AND INSTALLED NEW RIB IAW DWG ARB1161.
